# SDR REXA2019062401058

- Difficulty date: June 24, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 26,423 hours, 18,150 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: GG670950283
- Part serial: L118104140
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON INITIAL DESCENT GOT STRONG BURNING TYPE ODOR WHICH FLIGHT ATTENDANTS ALSO OBSERVED BRIEFLY IN GALLEY WHICH THEN DISSAPATED QUICKLY IN BOTH FLIGHT DECK AND GALLEY. RUN BOTH ENG'S WITH FLIGHT CREW AND RUN LT & RT PACK'S FOR 5-6 MINS. NO ODOR NOTICED. MDC FLAGS EXU FAN DEF GALLEY FAN IAW MEL 21-23-1 PER MOC 96184. PLACARD INSTALLED. (C/B B8 PULLED) REMOVED AND REPLACED GALLEY/LAV EXHAUST FAN IAW AMM 21-23-93 OPS CK GOOD NO ODOR NOTED.
